# SDR DALA2025101307448

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FOUND CORRODED AT Y-1959 TO Y-2462 FR 76.  REMOVED AND REPLACED THE CABIN FLOORBEAM AT Y-1959 TO Y -2462 FR 76 IAW SRM 51-42-00. (1245712)
